Estimates for Nonlinear Parabolic Equation
Mathematica balkanica, Tome 14 (2000) no. 3-4, p. 361
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2000_14_3-4_a15,
author = {A. Fabricant and M. Marinov and T. Rangelov},
title = {Estimates for {Nonlinear} {Parabolic} {Equation}},
journal = {Mathematica balkanica},
pages = {361},
year = {2000},
volume = {14},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2000_14_3-4_a15/}
}
A. Fabricant; M. Marinov; T. Rangelov. Estimates for Nonlinear Parabolic Equation. Mathematica balkanica, Tome 14 (2000) no. 3-4, p. 361. http://geodesic.mathdoc.fr/item/MABA_2000_14_3-4_a15/